PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
1991-1992 | 56 | 3 | 311-317
Tytuł artykułu

Regularity of solutions of parabolic equations with coefficients depending on t and parameters

Autorzy
Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
EN
The main object of this paper is to study the regularity with respect to the parameter h of solutions of the problem $du/dt + A_h(t)u(t) = f_h(t)$, $u(0)=u_h^0$. The continuity of u with respect to both h and t has been considered in [6].
Słowa kluczowe
Rocznik
Tom
56
Numer
3
Strony
311-317
Opis fizyczny
Daty
wydano
1992
otrzymano
1991-06-20
Twórcy
autor
  • Institute of Mathematics Technical University of Cracow Warszawska 24 31-155 Kraków, Poland
Bibliografia
  • [1] D. Henry, Geometric Theory of Semilinear Parabolic Equations, Springer, 1981.
  • [2] T. Kato, Perturbation Theory for Linear Operators, Springer, 1966.
  • [3] A. Pazy, Semigroups of Linear Operators and Applications to Partial Differential Equations, Springer, 1983.
  • [4] P. E. Sobolevskiĭ, On equations of parabolic type in a Banach space, Trudy Moskov. Mat. Obshch. 10 (1986), 297-350 (in Russian).
  • [5] H. Tanabe, Equations of Evolution, Pitman, 1979.
  • [6] T. Winiarska, Parabolic equations with coefficients depending on t and parameters, Ann. Polon. Math. 51 (1990), 325-339.
  • [7] T. Winiarska, Evolution equation with parameter, Univ. Iag. Acta Math. 28 (1987), 219-227.
  • [8] T. Winiarska, Differential Equations with Parameters, Monograph 68, Technical University of Cracow, 1988.
  • [9] K. Yosida, Functional Analysis, Springer, 1980.
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.bwnjournal-article-apmv56z3p311bwm
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.